# SDR MWEA060303

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 54,078 hours, 46,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK ON RIGHT SIDE OF NOSE, APPROXIMATELY STATION 58 AND 6 INCHES DOWN FROM CUSP LINE.  ABOUT 18 INCHES FORWARD AND 4 INCHES DOWN ANGLE OF ATTACK, APPROXIMATELY 1.5 INCH LONG.  CUT OUT DAMAGE, FLUSH REPAIR.
